Perturbazione dello spettro dell'operatore di Laplace, in relazione ad una variazione del campo
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 1, pp. 151-169.
@article{ASNSP_1972_3_26_1_151_0,
     author = {Micheletti, Anna Maria},
     title = {Perturbazione dello spettro dell'operatore di {Laplace,} in relazione ad una variazione del campo},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {151--169},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {1},
     year = {1972},
     zbl = {0234.35073},
     mrnumber = {367480},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_1_151_0/}
}
TY  - JOUR
AU  - Micheletti, Anna Maria
TI  - Perturbazione dello spettro dell'operatore di Laplace, in relazione ad una variazione del campo
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
DA  - 1972///
SP  - 151
EP  - 169
VL  - Ser. 3, 26
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1972_3_26_1_151_0/
UR  - https://zbmath.org/?q=an%3A0234.35073
UR  - https://www.ams.org/mathscinet-getitem?mr=367480
LA  - it
ID  - ASNSP_1972_3_26_1_151_0
ER  - 
%0 Journal Article
%A Micheletti, Anna Maria
%T Perturbazione dello spettro dell'operatore di Laplace, in relazione ad una variazione del campo
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 151-169
%V Ser. 3, 26
%N 1
%I Scuola normale superiore
%G it
%F ASNSP_1972_3_26_1_151_0
Micheletti, Anna Maria. Perturbazione dello spettro dell'operatore di Laplace, in relazione ad una variazione del campo. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 1, pp. 151-169. http://www.numdam.org/item/ASNSP_1972_3_26_1_151_0/

[1] Lin'Czun-Ci - Perturbation of solutions and perturbation of eigenvalue and eigenfunctions of seoond-order elliptic equations when there is perturbation of the boundary. Soviet Mathematics vol. 5, Nov. n. 3, pag. 1018. | Zbl

[2] Courant and Hilbert - Methods of Mathematical Physics. Vol. I, Interscience, New York | Zbl

[3] Sz. Nagy - Perturbations des transformations autoadjointes dans l'espace de Hilbert. Commentarii Math. Helv. 19 (1946-47) pag. 347-366. | Zbl

[4] L. Hörmander - Linear partial differential operators. Springer Verlag, Berlin, | MR | Zbl

[5] Agmon - Lectures on elliptic boundary value problem. Van Nostrand Company. New York. | Zbl